# SDR IPXA2018101755024

- Difficulty date: October 15, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N361UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37878
- Aircraft time: 12,553 hours, 4,471 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: O-Ring
- Condition: Leaking
- Location: Idg Connector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG LEAKING FROM THE CONNECTOR PLUG.  REPLACED THE O-RING IAW CMM 24-14-76. LEAK CHECKED OK IAW AMM 71-00-00.
